New York Professional Events List


The Teaching Professor Annual Conference (mpi)


Date
Jun 07, 2019 - 07:30 AM - Jun 09, 04:00 PM
Organizer
Magna Pubs
Venue
Sheraton New Orleans Hotel
Location
500 Canal Street ,

New Orleans,
LA,
USA,
ZIP: 70130
Phone:

The Teaching Professor Annual Conference

 

If you’re like most higher education professionals, you don’t pursue excellence for its own sake—you pursue it because you want to affect the lives of your students.

There’s simply no better place than The Teaching Professor Annual Conference to explore and celebrate your commitment to the art and science of teaching.

This two-and-a-half-day event presents the newest thinking on improving teaching and learning. Meet and network with like-minded colleagues, and learn from innovators whose presentations showcase the proven methods and approaches that they’ve used with their students.

Register today for the 2019 Teaching Professor Annual Conference, held June 7-9 in New Orleans, Louisiana.

 

Why This is the Event for You

At the 2019 Teaching Professor Annual Conference, you can also participate in quality plenary sessions, poster sessions, optional preconference workshops, and a welcome reception.

During the interactive sessions, presented by leaders from around the country, you’ll explore:

  • Recent pedagogical research

  • Innovative classroom techniques

  • The latest technology tools

  • Emerging challenges of a global classroom

  • Proven best practices in teaching

This event provides a thought-provoking and stimulating forum for educators to share best practices that advance college teaching and learning. You’ll learn, discuss, and collaborate with passionate instructors from around the country. Register for this event today!

 

Who Should Attend

The Teaching Professor Annual Conference is a flagship event, dedicated to teaching and learning. Educators and administrators of all disciplines and experience levels leave the event with actionable ideas and insights that they can start implementing right away. Sessions are especially geared toward:

  • Faculty

  • Instructors

  • Faculty developers

  • Instructional designers and technologists

  • Curriculum developers

  • Deans

  • Administrators

The Teaching Professor Annual Conference is where passionate higher education professionals like you hone their craft. You’ll come away energized and inspired, with new tools and techniques to apply in your classroom.

Be a part of this exciting event by registering today!

 

Friday, June 7, 2019 Preconference Workshops (Additional Fee)

7:30–8:30 am

Early registration for morning preconference participants only

8:30 am–4:00 pm

Registration open for all participants

8:30 am-Noon

Preconference Workshop

10:00 am–8:00 pm

Vendor Exhibit displays open

1:00–4:30 pm

Preconference Workshops

3:00–8:00 pm

Poster sessions

5:00–5:20 pm

Conference welcome

5:20–6:30 pm

Opening plenary session

6:30–8:00 pm

Registration open for all participants

6:30–8:00 pm

Reception and poster presentations: meet & greet colleagues, presenters, exhibitors, and peruse many poster sessions

8:00 pm

Dinner and evening on your own

Saturday, June 8, 2019

7:30 am–2:00 pm

Registration open

7:30–8:30 am

Continental breakfast

8:00 am–5:00 pm

Exhibit displays open

8:45–9:45 am

60-minute Concurrent sessions

8:45–10:00 am

20-minute Concurrent sessions

10:15–11:15 am

60-minute Concurrent sessions

10:15–11:15 am

20-minute Concurrent sessions

11:30 am–12:30 pm

Lunch

12:45–1:45 pm

60-minute Concurrent sessions

12:45–2:00 pm

20-minute Concurrent sessions

2:15–3:15 pm

60-minute Concurrent sessions

2:15–3:30 pm

20-minute Concurrent sessions

3:45–4:45 pm

60-minute Concurrent sessions

3:45–4:45 pm

20-minute Concurrent sessions

5:00 pm

Plenary Session

6:15 pm

Dinner and evening on your own

Sunday, June 9, 2019

7:30 am–Noon

Registration open

7:30–8:30 am

Continental breakfast

8:30–9:30 am

60-minute Concurrent sessions

8:30–9:30 am

20-minute Concurrent sessions

9:45–10:45 am

60-minute Concurrent sessions

9:45–10:45 am

20-minute Concurrent sessions

11:00 am–Noon

Closing plenary session

Noon–1:00 pm

Lunch

 

 

Advisory Board

Neil haave

The Teaching Professor 2019 Conference Chair:

Neil Haave Professor University of Alberta Nicki Monahan

Conference Advisors:

Nicki Monahan Faculty advisor George Brown College Ken Alford

 

Ken Alford Professor Brigham Young University

The Teaching Professor 2019 Conference Advisory Board Members:

Jennifer Waldeck Jennifer Waldeck Associate Professor Chapman University Scott Gabriel Scott Gabriel Associate professor Viterbo University Claire Major Claire Major Professor University of Alabama Amy Mulnix Amy Mulnix Director, Faculty Center Franklin and Marshall College Lolita Paff Lolita Paff Associate professor Penn State Berks Maryellen Weimer Maryellen Weimer Editor, The Teaching Professor newsletter Professor Emerita, Penn State Berks
 

 

Please contact the event manager Marilyn ([email protected] ) below for:

- Multiple participant discounts - Price quotations or visa invitation letters - Payment by alternate channels (PayPal, check, Western Union, wire transfers etc) - Event sponsorships NO REFUNDS ALLOWED ON REGISTRATIONS Service fees included in this listing. ----------------------------------------------------------------- MAGNA PUBLICATIONS, lhlC - New York Events List http://www.NyEventsList.com http://www.BostonEventsList.com http://www.SFBayEventsList.com ----------------------------------------------------------------- MYL180927CEV


Event Categories
EDUCATION CONFERENCES
Keywords: fun, class , conference , craft, design , Designer, Fun , implement, learn, Learning




Comments








Events Calendar

SunMonTueWedThuFriSat
26 27 28 29 30 31 1
2 3 4 5 6 7 8
9 10 11 12 13 14 15
16 17 18 19 20 21 22
23 24 25 26 27 28 29
30 1 2 3 4 5 6

Newsletters

Subscribe
VIP Life Time Subscription to our Newsletters!
$399.99
$299.99

Forbes Women's Summit 2018
Disrupt SF 2018 - Brought to you by Techcrunch
U.S. Naval Institute Annual Meeting 2018
Breast Cancer Research Foundation
Children’s Health Fund
The World Energy Engineering Congress (WEEC)
                            Oct. 17-19, 2018
                            Charlotte, NC